# SDR ABXA20221123138

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 94,621 hours, 31,964 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100182
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

R HYD SYS PRESSURE MESSAGE DURING TAKOFF HYDRAULIC PAGE SHOWING 0 R HYDRAULIC QTY. CREW DECIDED TO RETURN TO DEPARTURE AIRPORT. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND WAS GROUNDED BY MAINTE.NANCE. MAINTENANCE FOUND FOUND PRESSURE LINE P/N 272T3100-182 CRACKED. FLEXIBLE LINE INSTALLED IN PLACE OF P/N 273T3100-182. AIRCRAFT WAS RETURNED TO SERVICE.
